The Annals of Statistics

Discussion: Linear Smoothers and Additive Models

D. M. Titterington

Full-text: Open access

Article information

Source
Ann. Statist., Volume 17, Number 2 (1989), 540-543.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347123

Digital Object Identifier
doi:10.1214/aos/1176347123

Mathematical Reviews number (MathSciNet)
MR994249

JSTOR
links.jstor.org

Citation

Titterington, D. M. Discussion: Linear Smoothers and Additive Models. Ann. Statist. 17 (1989), no. 2, 540--543. doi:10.1214/aos/1176347123. https://projecteuclid.org/euclid.aos/1176347123


Export citation